# SDR UIEA2021020100174

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,935 hours, 21,717 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Tail Cone
- Condition: Oil Consumption
- Location: Nr 2 Eng Oil Sy
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF 74069-NR-0023 RIGHT NR 2 ENG HAS OIL IN TAIL CONE.  AFTER FURTHER EVALUATION AND BORESCOPE OF NR 2 ENG CRF IAW B767 AMM 72-00-00-206-175-H00 FOUND OIL WETTING ON SUMP SCAVENGE TUBE AND AT JOINT BETWEEN THE SUMP OUTER WALL AND THE CRF, 6 O'CLOCK POS, WITH THE CURRENT OIL CONSUMPTION AT .12 QTS/HR WHICH IS IN LIMITS.  THIS LEAKAGE IS ACCEPTABLE IAW B767 AMM SUBTASK 72-00-00-216-181-H00 PARAGRAPH (7) INSTRUCTIONS.  ENG CAN BE PUT BACK IN SERVICE AND OIL USAGE WILL BE CONTINUOUSLY MONITORED.
